Title: Chebyshev spectral approximation of distributed order differential equations

Authors: M.L. Morgado

Addresses: Department of Mathematics, Universidade of Trás-os-Montes e Alto Douro, UTAD, Quinta de Prados, 5000-801, Vila Real, Portugal

Abstract: A Chebyshev collocation method is derived for the numerical approximation of distributed order differential equations in the Caputo sense. The numerical scheme is valid for both initial and boundary value problems. An error analysis is provided and illustrated through some numerical examples.

Keywords: Caputo derivative; Chebyshev polynomials; collocation; distributed order differential equations; Chebyshev spectral approximation.

DOI: 10.1504/IJDSDE.2016.077252

International Journal of Dynamical Systems and Differential Equations, 2016 Vol.6 No.2, pp.117 - 128

Received: 05 May 2015
Accepted: 31 Aug 2015

Published online: 21 Jun 2016 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article